Federal health officials say patients who take the flu drug Tamiflu should be closely monitored for signs of abnormal behavior.
The Food and Drug Administration says doctors and parents should watch for signs of bizarre behavior such as delirium and hallucinations.
It says more than 100 new cases have been reported overseas, but it's unclear whether they are the result of the drug or the flu virus itself.
Most of the cases involved Japanese children and included three deaths from falls.
The FDA has approved an updated label for Tamiflu recommending all patients, especially children, be monitored while on the drug.
Officials also acknowledge that stopping treatment could harm patients if the virus is the cause of the symptoms.
Viewers with disabilities can get assistance accessing this station's FCC Public Inspection File by contacting the station with the information listed below. Questions or concerns relating to the accessibility of the FCC's online public file system should be directed to the FCC at 888-225-5322, 888-835-5322 (TTY), or firstname.lastname@example.org.